On the Linear Complexity of Generalized Cyclotomic Binary Sequences with Length 2p2

Jingwei ZHANG  Chang-An ZHAO  Xiao MA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.1   pp.302-308
Publication Date: 2010/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.302
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Cryptography and Information Security
binary sequence,  generalized cyclotomy,  linear complexity,  

Full Text: PDF(186KB)>>
Buy this Article

In this paper, we compare two generalized cyclotomic binary sequences with length 2p2 in terms of the linear complexity. One classical sequence is defined using the method introduced by Ding and Helleseth, while the other modified sequence is defined in a slightly different manner. We show that the modified sequence has linear complexity of 2p2, which is higher than that of the classical one.